RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2018, Volume 15, Pages 1320–1331 (Mi semr999)  

Probability theory and mathematical statistics

On a random walk with switchings

V. I. Lotovab

a Sobolev Institute of Mathematics, Pr. Koptyuga, 4, 630090, Novosibirsk, Russia
b Novosibirsk State University, Pirogova St., 1, 630090, Novosibirsk, Russia

Abstract: We find the Laplace-Stieltjes transform of the stationary distribution of a random walk in which the distribution of jumps changes when the strip boundaries are alternately reached. We use known results for regenerative processes and factorization technique for the study in boundary crossing problems for random walks.

Keywords: oscillating random walk, regenerative process, stationary distribution, factorization method.

Funding Agency Grant Number
Russian Foundation for Basic Research 16-01-00049_а


DOI: https://doi.org/10.17377/semi.2018.15.108

Full text: PDF file (170 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 519.21
MSC: 60G50
Received September 21, 2018, published October 31, 2018

Citation: V. I. Lotov, “On a random walk with switchings”, Sib. Èlektron. Mat. Izv., 15 (2018), 1320–1331

Citation in format AMSBIB
\Bibitem{Lot18}
\by V.~I.~Lotov
\paper On a random walk with switchings
\jour Sib. \`Elektron. Mat. Izv.
\yr 2018
\vol 15
\pages 1320--1331
\mathnet{http://mi.mathnet.ru/semr999}
\crossref{https://doi.org/10.17377/semi.2018.15.108}


Linking options:
  • http://mi.mathnet.ru/eng/semr999
  • http://mi.mathnet.ru/eng/semr/v15/p1320

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:17
    Full text:7
    References:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019